# SDR UALA2013061204048

- Difficulty date: June 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 77,364 hours, 9,079 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat Row 56c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 56C BROKEN.  NEW EMERGENCY LIGHT INSTALLED, OK.
